Below you will find more information about Syndrome Of Inappropriate Antidiuretic Hormone from Medigest. If you believe that you are suffering from any of the symptoms of Syndrome Of Inappropriate Antidiuretic Hormone it is important that you obtain an accurate diagnosis from a medical professional to ensure that you obtain the correct medication or treatment for your condition. There are medical conditions that carry similar symptoms associated with Syndrome Of Inappropriate Antidiuretic Hormone and therefore the information provided by Medigest is offered as a guideline only and should never be used in preference to seeking professional medical advice. The information relating to Syndrome Of Inappropriate Antidiuretic Hormone comes from a third party source and Medigest will not be held liable for any inaccuracies relating to the information shown.
The syndrome of inappropriate antidiuretic hormone (SIADH) is a condition generally found in the hospital population, especially in patients being hospitalized for central nervous system (CNS) injury. This is a syndrome marked by excessive release of antidiuretic hormone (ADH or vasopressin) from the posterior pituitary gland or another source.
Diagnosis include: maintained hypervolemia; suppression of renin-angiotensin system; no equal concentration of atrial natriuretic peptide; low blood urea nitrogen (BUN); low creatinine; low uric acid; and low albumin.
Treatment includes fluid restriction , intravenous saline, drugs, and the treatment of underlying causes when possible.
Symptoms and Signs
This syndrome causes dilutional hyponatremia and all the consequences associated with that condition: headache, nausea, vomiting, and confusion may ensue. Severe hyponatremia may result to convulsions or coma.
Some common causes of SIADH include: head injury, cancers, infections, and drugs.Discuss Syndrome Of Inappropriate Antidiuretic Hormone in our forums
Discuss Syndrome Of Inappropriate Antidiuretic Hormone with other members of Medigest in our forums.